# SDR ASAA2019120961534

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 45,391 hours, 13,629 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L SIDE WINDSHIELD HEAT "OVERHEAT" LIGHT ILLUMINATED. GROUNDED - YES. REF B737-800 FIM - TASK, FOUND L SIDE WINDOW HEAT C/B OPENED, P6-12, B-9, INSPECTED & RESET L SIDE C/B, PERFORMED L SIDE WHCU BITE TEST PASSED, WHCU SYSTEM TEST PASSED B737-800 AMM 30-41-11-710-801.
